# SDR TWRA9855

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 'A' SERVICE, FOUND MID LAV J AND H, EMERGENCY EVACS LIGHT INOPERATIVE.  REPAIRED WIRING.  OPERATIONAL CHECK NORMAL AS PER MM 33-50-00.  (M)
